Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 673552

Extremes of moving averages and moving maxima on a regular lattice


Basrak, Bojan; Tafro, Azra
Extremes of moving averages and moving maxima on a regular lattice // Probability and mathematical statistics, 34 (2014), 1; 61-79 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 673552 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Extremes of moving averages and moving maxima on a regular lattice

Autori
Basrak, Bojan ; Tafro, Azra

Izvornik
Probability and mathematical statistics (0208-4147) 34 (2014), 1; 61-79

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
regular variation; point processes; stationary random fields; regular grid; extreme value theory

Sažetak
We study the extremal behaviour of spatial moving averages and moving maxima on a regular discrete grid. Our main assumption is that these random fields are stationary and regularly varying. Using the asymptotic theory for point processes we characterize the limiting behavior of their extremes over an increasing grid. Our approach builds on the results of Davis and Resnick concerning linear processes. In analogy to the analysis of time series data, an appropriate Hill estimator of the tail index can be defined. We exhibit a sufficient condition for the consistency of this estimator in a certain class of spatial lattice models. Finally, we show that this condition holds for the models in our title.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
037-0372790-2800 - Statistička analiza slučajnih modela i primjene (Huzak, Miljenko, MZOS ) ( POIROT)

Ustanove:
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Bojan Basrak (autor)

Avatar Url Azra Tafro (autor)

Citiraj ovu publikaciju

Basrak, Bojan; Tafro, Azra
Extremes of moving averages and moving maxima on a regular lattice // Probability and mathematical statistics, 34 (2014), 1; 61-79 (međunarodna recenzija, članak, znanstveni)
Basrak, B. & Tafro, A. (2014) Extremes of moving averages and moving maxima on a regular lattice. Probability and mathematical statistics, 34 (1), 61-79.
@article{article, year = {2014}, pages = {61-79}, keywords = {regular variation, point processes, stationary random fields, regular grid, extreme value theory}, journal = {Probability and mathematical statistics}, volume = {34}, number = {1}, issn = {0208-4147}, title = {Extremes of moving averages and moving maxima on a regular lattice}, keyword = {regular variation, point processes, stationary random fields, regular grid, extreme value theory} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus





Contrast
Increase Font
Decrease Font
Dyslexic Font